# SDR SWAA2025020584049

- Difficulty date: January 7, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS500E TO BS500G LBL21 AND WL156 AT FWD CARGO COMPARTMENT 2024-779360<[01]. FAULT RESOLVED ON OTHER FAULT (TTG8Q00Y0S93); [02] FAULT RESOLVED ON OTHER FAULT (TTG8Q00Y0S93) RII CERTIFIED.
